Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa and side effects -- do they end?

Posted by Sally... Please read mine! on December 16, 1999, at 13:48:56

In reply to Re: Celexa and side effects -- do they end?, posted by Dawn on February 2, 1999, at 19:39:41

> > I was wondering if anybody has noticed an increase in headaches. I have been on celexa now for one week. I have also noticed quite a bit of fatigue. I read somewhere that someone said they got tired around mid-afternoon but I seem to be tired all the time. Does anybody else feel like this? Did anybody else experience new side effects after their 1st week? How long do the side effects last? I feel like such a rookie! Please help me- I am tired of reading Celexas homepage- I believe it has been sugarcoated a bit.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sally... Please read mine! thread:2790